An algorithm for the design of $2^p$ factorial experiments on continuous processes

Saunders, I. W., Eccleston, J. A., Martin, R. J. . The Australian Journal of Statistics 1995. 37 :353-365

Locate this article in:

Bibtex

@article{CIS-124211,
  Author = {Saunders, I. W. and Eccleston, J. A. and Martin, R. J.},
  Title = {An algorithm for the design of $2^p$ factorial experiments on continuous processes},
  Journal = {The Australian Journal of Statistics},
  Volume = {37},
  Year = {1995},
  Pages = {353--365},
  Keywords = {}
}

Similar articles